# SDR P5CA9600335

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BODY GEAR INBOARD DOOR LOWER INNER SKIN LEADING EDGE MID SECTION CRACKED AND DEFORMED.  REPAIRED PER BOEING SRM 52-80-02.
